RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 2, Pages 510–513 (Mi zvmmf5256)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific communications

Construction of the maximum cube inscribed in a given domain

L. T. Ashchepkov

Irkutsk

Full text: PDF file (456 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:2, 245–249

Bibliographic databases:

UDC: 519.852.2
MSC: 90C05
Received: 26.02.1979

Citation: L. T. Ashchepkov, “Construction of the maximum cube inscribed in a given domain”, Zh. Vychisl. Mat. Mat. Fiz., 20:2 (1980), 510–513; U.S.S.R. Comput. Math. Math. Phys., 20:2 (1980), 245–249

Citation in format AMSBIB
\Bibitem{Ash80}
\by L.~T.~Ashchepkov
\paper Construction of the maximum cube inscribed in a given domain
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 2
\pages 510--513
\mathnet{http://mi.mathnet.ru/zvmmf5256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=572406}
\zmath{https://zbmath.org/?q=an:0456.90048}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 2
\pages 245--249
\crossref{https://doi.org/10.1016/0041-5553(80)90039-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5256
  • http://mi.mathnet.ru/eng/zvmmf/v20/i2/p510

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. T. Ashchepkov, “Linear interval equations with symmetric solution sets”, Comput. Math. Math. Phys., 48:4 (2008), 531–538  mathnet  crossref  mathscinet  zmath  isi
    2. Belykh T.I., “Primenenie metodov chebyshevskikh tochek pri issledovaniyakh dinamicheskikh sistem”, Izvestiya irkutskoi gosudarstvennoi ekonomicheskoi akademii, 2013, no. 1, 130–132  elib
    3. O. V. Khamisov, “Approksimatsiya mery vypuklogo kompaktnogo mnozhestva”, Tr. IMM UrO RAN, 23, no. 3, 2017, 272–279  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:87
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020